A matrix trace inequality

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)573-574
Number of pages2
JournalJournal of Mathematical Analysis and Applications
Volume133
Issue number2
DOIs
StatePublished - Aug 1 1988

Fingerprint

Trace Inequality
Matrix Inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

A matrix trace inequality. / Yang, Yisong.

In: Journal of Mathematical Analysis and Applications, Vol. 133, No. 2, 01.08.1988, p. 573-574.

Research output: Contribution to journalArticle

@article{e7954860bd484a18a53593db0c688383,
title = "A matrix trace inequality",
author = "Yisong Yang",
year = "1988",
month = "8",
day = "1",
doi = "10.1016/0022-247X(88)90423-4",
language = "English (US)",
volume = "133",
pages = "573--574",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - A matrix trace inequality

AU - Yang, Yisong

PY - 1988/8/1

Y1 - 1988/8/1

UR - http://www.scopus.com/inward/record.url?scp=0024067267&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024067267&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(88)90423-4

DO - 10.1016/0022-247X(88)90423-4

M3 - Article

AN - SCOPUS:0024067267

VL - 133

SP - 573

EP - 574

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -